Home News About Us Contact Contributors Disclaimer Privacy Policy Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Display Documents


Institute:
Collection:
Print in Citation style Print version     Display:
Sort by:
 Basket 
High order interpolation methods for semi-Lagrangian models of mobile-bed hydrodynamics on Cartesian grids with cut cells
Authors: Rosatti, G.; Chemotti, R.; Bonaventura, L.
Date of Publication (YYYY-MM-DD): 2005-04-10
Title of Journal: International Journal for Numerical Methods in Fluids
Volume: 47
Issue / Number: 10-11
Start Page: 1269
End Page: 1275
Document Type: Article
ID: 256406.0
 
Full text / Content available
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.